# SDR DALA2023110609128

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY FLAP TRACK 2 DRIVE LEVER ON LH WING (1 EA). CORRECTIVE ACTION: REPLACED BEARING OF FLAP TRACK 2 DRIVE LEVER BEARING ON LH WING AS PER A319 AMM 57-51. (0048558)
